# SDR FDEA200903241026

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 28,367 hours, 13,551 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Computer
- Part number: 350B53005313
- Part serial: 1392
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Part time: 2,993 hours, 1,533 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ENG 1 AFTER START, AMBER ECAM HI OIL PRESSURE IND (64 PSI), MOMENTARILY ON TAKEOFF ROLL AMBER ECAM-HI OIL PRESSURE, RTO.  HI OIL PRESS (64PSI).  LOWER OIL PRESSURE NR 1 (90C) REPLACED NR  1ENG OIL PRESSURE TRANSMITTER PER MM 79-33-11-04 AND NR 1FWC PER MM31-53-34-4.  PERFORMED ENG 1 RUNUP AND ENHANCED THROTTLE PER A310 JRH.  ALL PARAMETERS NORMAL AND OIL PRESSURE INDICATION NORMAL AND STABLE.  LEAK CHK OK.  CLOSED AND LATCHED NR 1 ENG COWLING PER MM71-10-00.  ACFT OK FOR SVC.
